Title

A new exact solution for pricing European options in a two-state regime-switching economy

RIS ID

67554

Publication Details

Zhu, S., Badran, A. & Lu, X. (2012). A new exact solution for pricing European options in a two-state regime-switching economy. Computers and Mathematics with Applications, 64 (8), 2744-2755.

Abstract

In this study, we derive a new exact solution for pricing European options in a two-state regime-switching economy. Two coupled Black-Scholes partial differential equations (PDEs) under the regime switching are solved using the Fourier Transform method. A key feature of the newly-derived solution is its simplicity in the form of a single integral with a real integrand, which leads to great computational efficiency in comparison with other closed-form solutions previously presented in the literature. Numerical examples are provided to demonstrate some interesting results obtained from our pricing formula.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.camwa.2012.08.005